# SDR TAOA129508

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912TS
- Make and model: Boeing 727254
- Aircraft serial: 20438
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 6972877
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSPECTION REVEALED 1 INCH CRACK ON LEFT WING LOWER STRINGER NR 9 AT WS 629.  STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLERS PER B727 SERVICE BULLETIN 727-57A159 AND BOEING DRAWING 69-72877 FIGURE 18.  (M)
